Vol. 110, No. 2, 1984

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A remark on a paper: “Common fixed points of nonexpansive mappings by iteration”

Giovanni Emmanuele

Vol. 110 (1984), No. 2, 283–285
Abstract

It is observed that an iterative scheme introduced by Kuhfittig satisfies a property which allows us to obtain sufficient conditions for its strong and weak convergence to a common fixed point of a finite family of nonexpansive mappings, via other known results. In particular we generalize the results obtained by Kuhfittig.

Mathematical Subject Classification 2000
Primary: 47H10
Milestones
Received: 1 April 1982
Published: 1 February 1984
Authors
Giovanni Emmanuele